Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 11

The Chebotarev invariant of a finite group: A conjecture of Kowalski and Zywina
Andrea Lucchini.
Proc. Amer. Math. Soc. 146 (2018), 4549-4562
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856127
On the vanishing of self extensions over Cohen-Macaulay local rings
Tokuji Araya, Olgur Celikbas, Arash Sadeghi and Ryo Takahashi.
Proc. Amer. Math. Soc. 146 (2018), 4563-4570
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856128
Representation theory of $L_{k}(\mathfrak{osp}(1 \vert2))$ from vertex tensor categories and Jacobi forms
Thomas Creutzig, Jesse Frohlich and Shashank Kanade.
Proc. Amer. Math. Soc. 146 (2018), 4571-4589
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856129
Lifting divisors with imposed ramifications on a generic chain of loops
Xiang He.
Proc. Amer. Math. Soc. 146 (2018), 4591-4604
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856130
Matrix factorizations and singularity categories in codimension two
Matthew Mastroeni.
Proc. Amer. Math. Soc. 146 (2018), 4605-4617
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856131
A note on the bijectivity of the antipode of a Hopf algebra and its applications
Jiafeng Lü, Sei-Qwon Oh, Xingting Wang and Xiaolan Yu.
Proc. Amer. Math. Soc. 146 (2018), 4619-4631
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856132
Equivalences of families of stacky toric Calabi-Yau hypersurfaces
Charles F. Doran, David Favero and Tyler L. Kelly.
Proc. Amer. Math. Soc. 146 (2018), 4633-4647
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856133
Complementary components to the cubic principal hyperbolic domain
Alexander Blokh, Lex Oversteegen, Ross Ptacek and Vladlen Timorin.
Proc. Amer. Math. Soc. 146 (2018), 4649-4660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856134
Inner radius of nodal domains of quantum ergodic eigenfunctions
Hamid Hezari.
Proc. Amer. Math. Soc. 146 (2018), 4661-4666
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856135
Periodic orbit analysis for the delayed Filippov system
Zuowei Cai, Jianhua Huang and Lihong Huang.
Proc. Amer. Math. Soc. 146 (2018), 4667-4682
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856136
The Bergman kernel on forms: General theory
Andrew Raich.
Proc. Amer. Math. Soc. 146 (2018), 4683-4692
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856137
On the optimally defined Hardy operator in $L^{p}$-spaces
Werner J. Ricker.
Proc. Amer. Math. Soc. 146 (2018), 4693-4705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856138
A class of completely mixed monotonic functions involving the gamma function with applications
Zhen-Hang Yang and Jing-Feng Tian.
Proc. Amer. Math. Soc. 146 (2018), 4707-4721
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856139
Asymptotic properties of Banach spaces and coarse quotient maps
Sheng Zhang.
Proc. Amer. Math. Soc. 146 (2018), 4723-4734
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856140
$C$-cyclical monotonicity as a sufficient criterion for optimality in the multimarginal Monge–Kantorovich problem
Claus Griessler.
Proc. Amer. Math. Soc. 146 (2018), 4735-4740
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856141
$L^{∞}$-regularity for a wide class of parabolic systems with general growth
Teresa Isernia.
Proc. Amer. Math. Soc. 146 (2018), 4741-4753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856142
Massera’s theorem in quantum calculus
Martin Bohner and Jaqueline G. Mesquita.
Proc. Amer. Math. Soc. 146 (2018), 4755-4766
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856143
On Poletsky theory of discs in compact manifolds
Uroš Kuzman.
Proc. Amer. Math. Soc. 146 (2018), 4767-4774
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856144
Euler totient of subfactor planar algebras
Sébastien Palcoux.
Proc. Amer. Math. Soc. 146 (2018), 4775-4786
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856145
Population invasion with bistable dynamics and adaptive evolution: The evolutionary rescue
Matthieu Alfaro and Arnaud Ducrot.
Proc. Amer. Math. Soc. 146 (2018), 4787-4799
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856146
Resonances near thresholds in slightly twisted waveguides
Vincent Bruneau, Pablo Miranda and Nicolas Popoff.
Proc. Amer. Math. Soc. 146 (2018), 4801-4812
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856147
On uniqueness sets of additive eigenvalue problems and applications
Hiroyoshi Mitake and Hung V. Tran.
Proc. Amer. Math. Soc. 146 (2018), 4813-4822
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856148
On the loss of maximum principles for higher-order fractional Laplacians
Nicola Abatangelo, Sven Jarohs and Alberto Saldaña.
Proc. Amer. Math. Soc. 146 (2018), 4823-4835
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856149
A note on Liouville type equations on graphs
Huabin Ge, Bobo Hua and Wenfeng Jiang.
Proc. Amer. Math. Soc. 146 (2018), 4837-4842
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856150
Universal measure for Poncelet-type theorems
Evgeny A. Avksentyev and Vladimir Yu. Protasov.
Proc. Amer. Math. Soc. 146 (2018), 4843-4854
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856151
Eigenvalue estimates on a connected finite graph
Lin Feng Wang and Yu Jie Zhou.
Proc. Amer. Math. Soc. 146 (2018), 4855-4866
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856152
The mean curvature flow by parallel hypersurfaces
Hiuri Fellipe Santos dos Reis and Keti Tenenblat.
Proc. Amer. Math. Soc. 146 (2018), 4867-4878
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856153
Estimates for moments of general measures on convex bodies
Sergey Bobkov, Bo’az Klartag and Alexander Koldobsky.
Proc. Amer. Math. Soc. 146 (2018), 4879-4888
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856154
Moser’s theorem on manifolds with corners
Martins Bruveris, Peter W. Michor, Adam Parusiński and Armin Rainer.
Proc. Amer. Math. Soc. 146 (2018), 4889-4897
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856155
On three-dimensional Type I $𝜅$-solutions to the Ricci flow
Yongjia Zhang.
Proc. Amer. Math. Soc. 146 (2018), 4899-4903
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856156
Pseudo-Prikry sequences
Chris Lambie-Hanson.
Proc. Amer. Math. Soc. 146 (2018), 4905-4920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856157
A recursion theoretic property of $\mathbf{Σ^{1}_{1}}$ equivalence relations
Howard Becker.
Proc. Amer. Math. Soc. 146 (2018), 4921-4926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856158
The class of non-Desarguesian projective planes is Borel complete
Gianluca Paolini.
Proc. Amer. Math. Soc. 146 (2018), 4927-4936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856159
Examples of Itô càdlàg rough paths
Chong Liu and David J. Prömel.
Proc. Amer. Math. Soc. 146 (2018), 4937-4950
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856160
Linear representations of 3–manifold groups over rings
Stefan Friedl, Montek Gill and Stephan Tillmann.
Proc. Amer. Math. Soc. 146 (2018), 4951-4966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856161
Essential normal and spun normal surfaces in 3-manifolds
Ensil Kang and J. Hyam Rubinstein.
Proc. Amer. Math. Soc. 146 (2018), 4967-4979
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856162
Generic linear perturbations
Shunsuke Ichiki.
Proc. Amer. Math. Soc. 146 (2018), 4981-4991
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856163
Gradient estimates for a nonlinear elliptic equation on complete Riemannian manifolds
Bingqing Ma, Guangyue Huang and Yong Luo.
Proc. Amer. Math. Soc. 146 (2018), 4993-5002
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856164
A $C_{2}$-equivariant analog of Mahowald’s Thom spectrum theorem
Mark Behrens and Dylan Wilson.
Proc. Amer. Math. Soc. 146 (2018), 5003-5012
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856165
Erratum to “Open sets of Axiom A flows with exponentially mixing attractors”
Vitor Araújo, Oliver Butterley and Paulo Varandas.
Proc. Amer. Math. Soc. 146 (2018), 5013-5014
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3856166